# SDR CALA2017013000215

- Difficulty date: January 30, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N38458
- Make and model: Boeing 737924ER
- Aircraft serial: 37199
- Aircraft time: 15,444 hours, 5,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ARE ON DOOR 2L, DOOR 2R ACCOMPLISHED RESET OF EMERGENCY LIGHT SYSTEM PER AMM-33-51-00 OPS CHECKS OK.
